# SDR AMTA200400361

- Difficulty date: March 28, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Part serial: 1154
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEVATORY FEEL DIFFERENTIAL LIGHT ILLUMINATED.  REMOVED AND REPLACED ELEVATOR FEEL COMPUTER IAW MM 27-31-37-4.  COMPLIED WITH STEP 3G2 AND 3 MM 27-31-37-4 FEEL FORCE SYSTEM TEST AMM TASK 27-31-00-700-812.  SYSTEM OPS CHECK GOOD.  (M)
